Series solution of wire coating analysis involving MHD Johnson-Segalman fluid

M. Sajid, T. Hayat, S. Asghar, Abdul M. Siddiqui

Research output: Contribution to journalArticlepeer-review

Abstract

This article looks at the wire coating analysis by withdrawal from a bath of magnetohydrodynamic Johnson-Segalman fluid. An analytic technique, the homotopy analysis method, is employed to obtain the series solution of the resulting nonlinear problem. The convergence of the obtained solution is studied. The effects of various emerging parameters are graphed and discussed.

Original languageEnglish (US)
Pages (from-to)84-89
Number of pages6
JournalJournal of Aerospace Engineering
Volume23
Issue number1
DOIs
StatePublished - Jan 8 2010

All Science Journal Classification (ASJC) codes

  • Civil and Structural Engineering
  • Materials Science(all)
  • Aerospace Engineering
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Series solution of wire coating analysis involving MHD Johnson-Segalman fluid'. Together they form a unique fingerprint.

Cite this